# SDR C77A20150405003

- Difficulty date: April 6, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 20,562 hours, 11,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Part time: 20,562 hours, 11,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE RT AFT SEAT TRACK PN 170-86082-003 AT FRAME 84.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS 4.0 INCHES X 1.2 INCHES WITH .039 INCH MATERIAL REMAINING.  BECAUSE THE FLOOR TRACK IS A PSE.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  THIS IS NOT CLASSIFIED AS FCS, BUT REQUIRES FOLLOW UP INSPECTIONS THAT WILL BE ACCOMPLISHED ON EO E175-53MR-172.1 IAW ANAC DER FORM ATTACHED.  TASK 53-23-005-0001 INTERNAL GVI, THRESHOLD OF 20,483 FC, INTERVAL OF 10,133 FC OR THRESHOLD OF 27,242 FH, INTERVAL OF 13,476 FH, WHICHEVER OCCURS FIRST, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS MPG & MRBR REVISION 10.  THRESHOLD IS COUNTED SINCE NEW.  THRESHOLD TASK 53-23-005-001 WAS ACCOMPLISHED DURING THIS CURRENT B4 BASIC CHECK.  SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL BE SET & FOLLOW THE INTERVAL OF 10,133 FC OR 13,476 FH IAW ETD2015-170-029174 ANAC DER FORM ATTACHED. ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-172 UNDER WO 1894785.
